# SDR 96ZZZX3835

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N991LL
- Make and model: Beech B200
- Aircraft serial: BB1234
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 302158
- Condition: Malfunction
- Location: Lt Eng Firewall
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED INTERMITTENT FIRE WARNING ON LEFT ENGINE.  FOUND LOWER FIREWALL FIRE DETECTOR BAD.  THIS DETECTOR HAS BEEN SUPERCEDED BY A NEW STYLE.
